MathSciNet Relay Station
MathSciNet bibliographic data
MR1372024 35K20 (35D05)
Brown, Russell M.; Hu, Wei; Lieberman, Gary M. Weak solutions of parabolic equations in non-cylindrical domains. Proc. Amer. Math. Soc. 125 (1997), no. 6, 1785–1792.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement